Babser, I've never experienced this before so I'm not quite sure what it is. Do you have a picture of it? It sounds like you have dead skin cells that are piling on top of one another and the best way to get rid of this is to exfoliate. It is odd though that when you do exfoliate, the skin underneath is red and raw instead of healthy. What type of acne products do you use? They might be causing the redness and peeling.
hmm, right now i use nothing. just wash my face with water when i shower morning and evening. yes, i did in fact take a picture this morning because it was looking worse than usual
Picture is taken after i've removed the dead skin cells surface.
Is it possible that you have broken capillaries under the skin? Does your skin feel sensitive or bumpy where the redness is? It does not look like the redness is all over your face so that's why I ask. I found a picture on google images of a person with broken capillaries on her cheeks. http://www.wellaser....48351_pigb2.png
My skin in general is really sensitive, so i don't really know.. it does look similar, but i think it's more above the skin than it is underneath it. Some of the spots might be red marks from previous acne too.
Hmm, have you tried going to the dermatologist? Since your skin is very sensitive, it makes sense that you are using a minimalist skin routine. But, maybe by just using water you are doing your skin more harm than good. How long have you been doing the just water route?
Yeah, i tried going to a dermatologist.. he prescribed me accutane after 3 minutes, barely even looked at my skin. It was a total joke.
I have probably been using the only water routine for 4-5 months now. Before that i used the Acne.org Mousturizer for almost a year, until i figured out it was actually making my dead skin cells shed off even less (it was probably due to the jojoba making them sticky).
I've had many routines over the years i've had acne (since i was around 15, i am now 18). At first my regular doctor prescribed me antibiotics combined with topicals. The first one being something called Tetracyclin Actavis 250mg combined with Dalacin clindamycin. This didnt seem to work at all, so he gave me a different kind of antibiotics called Tetracyclin Arco 250mg, now combined with Differin gel. He later decided to give me a third type of antibiotic called Ery-max erytromycin 250mg. This combination I was on for about a year or so, and I cant say i saw much improvement. The stupid thing I did during this period was not to use any moisturizer, so my face was very irritated and red from the differin gel. I wasnt very aware of my skin at that time because I thought if i just kept on using this routine it would eventually work. He didn't educate me at all about how antibiotics worked, and i didn't look it up because i trusted him.
Later on i've been more careful about how i treat my acne. I've tried a couple of moisturizers that has not worked well on my skin, some vitamin supplements and something called niactil, which is basicly niacinamide and salicylic acid. But i've always been very careful about amounts etc after i quit doing differin/antibiotics.
Some days i feel like my skin is like this because of something i did.. and that it will always be like that.. other days when my skin has improved i feel like it's just something that comes with my acne and that i just have to wait for it to take an end...
Well, you got the whole story now. I feel very confused and dont really know what to make of all this. Thanks for caring anyway
Edited by Babser, 07 August 2013 - 04:15 PM.